# SDR USAABB00021

- Difficulty date: February 16, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDG - FORWARD AND AFT EXIT DOOR THRESHOLD EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE SWAPPED POWER SUPPLIES M1208 AND 1210 WITH M735 AND M739, FERRIED THE AIRCRAFT, THEN REPLACED THE POWER SUPPLIES.  (M)
